I have a rash which has developed this summer in my upper thigh/groin area (where the legs meet the abdomen). There are reddish blotches on the perimeter of the rash and then its more solid red in the middle. It goes from the front of my thigh to the back (by my anus) but it is not on my penis, scrotum etc. It sometimes itches/burns, but it is generally not too intense. I thought maybe it was jock itch, so I applied Lotrimin Ultra a couple of days ago which now seems to have made it worse. I had something similar a couple of summers ago and it eventually went away. Do you have an idea what this is and what I can do to treat it?
It could be fungus, chafing, psoriasis, or one of a few other non-serious but annoying conditions. I suggest you show it to a doctor. Meantime, you can use the Lotrimin--I am reasonably sure it has just made it temporarily redder, not worse. Whether or not you respond to it will make it easier for the doctor you see to tell what it is and what to do about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.